# SDR P5CA0000322

- Difficulty date: September 26, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- Aircraft time: 83,615 hours, 20,774 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RBJ - I/B W/W DOOR INBOARD EDGE.  REPAIRED PER SRM 51-10-01 & 51-30-02.
